MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR
Model Number 866061
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporter's phone number (b)(6).
 
Event or Problem Description
The customer reported that the device speaker was found to be defective.There was no reported adverse event to any patient or user.
 
Additional Manufacturer Narrative
A philips response service engineer (rse) spoke to the customer and determined that the device speaker needed to be replaced.Results of functional testing indicate the device speaker was faulty.The device speaker was replaced to resolve the device issue.
 
Event or Problem Description
The customer reported that the device speaker was found to be defective.There was no reported adverse event nor clinical effect to any patient or user.

Brand Name
INTELLIVUE MX430 PATIENT MONITOR
Common Device Name
INTELLIVUE MX430 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15889912
Report Number9610816-2022-00610
Device Sequence Number5258770
Product Code MWI
UDI-Device Identifier00884838006379
UDI-Public00884838006379
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866061
Device Catalogue Number866061
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown